Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Soreness from neck to ear, headache. Caused due to missing medication?

I was told by my doctor a few weeks ago I had a staph or baterical infection in my throat and fluid in ears. I was prescribed Cipro but that gave me bad headaches so had to go off and was given SMZ/TMP DS which seemed to work until I left my medicine at work over the weekend and had to skip two days. I started up again Monday morning and now I am experiencing if I touch the left side of my neck from my shoulders up to my ear it is VERY sore and my ears feel weird and I keep getting headaches. Did me missing two days of my medicine mess things up possibly and brought this pain on? Possibly I am immune to antibiotics now? I just can t take this pumping myself with meds and I m still feeling horrible. I m thinking I need to make an appointment with an ENT doctor again. I recently moved so I need to find a new one...Thank you for your time.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. you need not worry, i do'nt think you are immune to the antibiotics! , just consult your ENT again, he will help you. it is likely that the soreness is due to some lymph node enlargement in the neck, and it will subside with antibiotics. thanks
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor